On equivalency and transformations of program schemes
Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 39-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_1_a8,
author = {Yu. I. Yanov},
title = {On equivalency and transformations of program schemes},
journal = {Doklady Akademii Nauk},
pages = {39--42},
year = {1957},
volume = {113},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a8/}
}
Yu. I. Yanov. On equivalency and transformations of program schemes. Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 39-42. http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a8/